# SDR HALA2010091100415

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,772 hours, 31,992 cycles
- Engine: Ge CF680A2
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON DESCENT CAPT'S HSI DISPLAYED RA FLAG FOLLOWED BY "GEAR NOT DOWN,  RED EICAS MESSAGE,  RA WAS INTERMITTENT AND GEAR NOT DOWN WOULD FOLLOW EACH SUCCESSIVE RA DISPLAY.  PERFORMED BITE OF RAD ALT IAW FIM 34-33-00/101 NO FAULTS NOTED ALSO PERFORMED BITE ON PSEU IAW AMM 32-09-01  NO FAULTS NOTED OK FOR SERVICE.
